| Catalog Number |
DC0235W |
| Medical Device Problem Code |
Firing Problem (4011)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
09/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The products released for distribution were found to have met all specifications prior to shipment and found no abnormalities that would contribute to this issue.However, the incident investigation is ongoing.A follow-up report will be filed following the completion of the incident investigation.
Event or Problem Description
Two duraclips malfunctioned during the closing of a post sphincterotomy bleed.The physician complained that the clip malfunction made the bleeding worse.He also mentioned that the endo tech was experienced, and the scope was stable.
Additional Manufacturer Narrative
1.Description: two dura clips malfunctioned during the closing of a post sphincterotomy bleed.The physician complained that the clip malfunction made the bleeding worse.He also mentioned that the endo tech was experienced, and the scope was stable.2.External investigation: on september 10th, 2024, mion september 10th, 2024, micro-tech communicated with the customer to inquire about any other clinical usage information.On september 11th, 2024, the customer provided pictures of defective products.Once the clip was unfolded, it deformed.When the clip was closed, it completely collapsed and tore the mucosa.At the same time, micro-tech will conduct an internal investigation and analysis.Cro-tech communicated with the customer to inquire about any other clinical usage information.On september 11th, 2024, the customer provided pictures of defective products.Once the clip was unfolded, it deformed.When the clip was closed, it completely collapsed and tore the mucosa.At the same time, micro-tech will conduct an internal investigation and analysis.3.For the analysis based on the pictures provided by the customer, it was confirmed that the clips had deformation.We analyzed from the aspects of raw materials, production process, and storage and transportation.3.1 raw materials: the material of the clip pieces is stainless steel.3.1.1 review the incoming inspection records of this batch of clip pieces.The appearance and hardness of this batch of clip pieces are in line with the inspection standards.3.1.2 the material of the clip pieces has not changed.Moreover, during the previous design, we have verified the anti-deformation ability of the clip piece part.The clip pieces with protective sleeves will not have unqualified phenomena such as deformation during assembly and transportation.Therefore, it can be confirmed that the selection of the clip material can meet the usage requirements, and the functional failure is not caused by the material quality.3.2 production process: we have investigated all processes related to clip components during the production process and evaluated them in conjunction with the failure modes in pfmea.Based on the feedback of clip deformation, we have investigated the production process to confirm whether there is a risk of such defects.A.Product assembly and inspection: during the assembly process, the clips are rotated on a soft-padded workbench.When the clips are operated, they are placed upright on the table.After the assembly is completed, the operator needs to replace the new clip protective cover for each product and self-check.If there is any deformation of the clip, defective products will be picked out.B.Turnover: after the product assembly inspection is qualified, it needs to be transported to the purification area in a turnover box for wiping and packaging.There is a risk of poor deformation of the clip when the product is placed in the turnover box.When the process inspector puts the qualified product into the turnover box, if there is no protective cover at the chuck part, the deformation of the clip may occur due to the lack of protection during the packaging inspection in the purification area.The packaging personnel did not carefully inspect the appearance of the clip head during the inspection process, resulting in the outflow of this phenomenon.3.3 storage and transportation: 3.3.1 storage: the product should be stored in a clean, well-ventilated environment free of corrosive gases.3.3.2 transportation: during transportation, the product should be protected from heavy pressure, direct sunlight, and rain, or in accordance with the provisions of the order contract.Analysis: during the design and development stage of the clips, detailed validity proof and transportation confirmation were carried out, confirming that the clips are safe and effective within the validity period.Transportation confirmation was also done for the clips, and it was determined that the packaging method can meet the protection requirements of the product.More detailed storage and transportation conditions are also detailed in the manual.Therefore, we determine that the storage and transportation methods will not cause such incidents with the clips.Summary: from the aspects of raw materials, production process, storage and transportation, the possible reasons for the occurrence of this complaint are: during the production process, the process inspectors put the qualified products into the turnover box.If there is no protective cover at the chuck part, the deformation of the clip may occur due to the lack of protection during the packaging inspection in the purification area.The packaging personnel did not carefully inspect the appearance of the clip head during the inspection process, resulting in the outflow of this phenomenon.4.Corrective actions: provide training and education to process inspection personnel, requiring them to place and rotate in accordance with the requirements of the sterile repositionable hemostasis clipping device transfer box regulations to avoid poor rotation, clamp deformation, opening and closing resistance, etc.At the same time, on-site ipqc and turnover personnel need to confirm whether there is any protective sleeve falling off the products in the turnover box during the operation process.-2024/10/10 finished provide training and education to packaging personnel.According to the sterile repositionable hemostasis clipping device packaging process regulations, packaging personnel should push the slider after completing the coil, check for deformation of the clamp, and ensure that the clamp can be opened, closed, misaligned, or rotated properly.Ipqc will supervise and inspect the process.If there is any violation of the operation, strict punishment will be imposed in accordance with the three standards.-2024/10/10 finished.
Additional Manufacturer Narrative
1.Description two dura clips malfunctioned during the closing of a post sphincterotomy bleed.The physician complained that the clip malfunction made the bleeding worse.He also mentioned that the endo tech was experienced, and the scope was stable.2.External investigation on september 10th, 2024, micro-tech communicated with the customer to inquire about any other clinical usage information.On september 11th, 2024, the customer provided pictures of defective products.Once the clip was unfolded, it deformed.When the clip was closed, it completely collapsed and tore the mucosa.At the same time, micro-tech will conduct an internal investigation and analysis.3.Internal investigation for the analysis based on the pictures provided by the customer, it was confirmed that the clips had deformation.We analyzed from the aspects of raw materials, production process, and storage and transportation.3.1 raw materials the material of the clip pieces is stainless steel.3.1.1 review the incoming inspection records of this batch of clip pieces.The appearance and hardness of this batch of clip pieces are in line with the inspection standards.3.1.2 the material of the clip has not changed.Moreover, during the previous design, we have verified the antideformation ability of the clip part.The clip with protective sleeves will not have unqualified phenomena such as deformation during assembly and transportation.Therefore, it can be confirmed that the selection of the clip material can meet the usage requirements, and the functional failure is not caused by the material quality.3.2 production process we have investigated all processes related to clip components during the production process and evaluated them in conjunction with the failure modes in pfmea.Based on the feedback of clip deformation, we have investigated the production process to confirm whether there is a risk of such defects.A.Product assembly and inspection during the assembly process, the clips are rotated on a soft-padded workbench.When the clips are operated, they are placed upright on the table.After the assembly is completed, the operator needs to replace the new clip protective cover for each product and self-check.If there is any deformation of the clip, defective products will be picked out.B.Turnover after the product assembly inspection is qualified, it needs to be transported to the purification area in a turnover box for wiping and packaging.There is a risk of poor deformation of the clip when the product is placed in the turnover box.When the process inspector puts the qualified product into the turnover box, if there is no protective sleeve at the clip part, the deformation of the clip may occur due to the lack of protection during the packaging inspection in the purification area.The packaging personnel did not carefully inspect the appearance of the clip during the inspection process, resulting in the outflow of this phenomenon.3.3 storage and transportation 3.3.1 storage: the product should be stored in a clean, well-ventilated environment free of corrosive gases.3.3.2 transportation: during transportation, the product should be protected from heavy pressure, direct sunlight, and rain, or in accordance with the provisions of the order contract.Analysis: during the design and development stage of the clips, detailed validity proof and transportation confirmation were carried out, confirming that the clips are safe and effective within the validity period.Transportation confirmation was also done for the clips, and it was determined that the packaging method can meet the protection requirements of the product.More detailed storage and transportation conditions are also detailed in the manual.Therefore, we determine that the storage and transportation methods will not cause such incidents with the clips.Summary: from the aspects of raw materials, production process, storage and transportation, the possible reasons for the occurrence of this complaint are: during the production process, the process inspectors put the qualified products into the turnover box.If there is no protective sleeve at the clip part, the deformation of the clip may occur due to the lack of protection during the packaging inspection in the purification area.The packaging personnel did not carefully inspect the appearance of the clip during the inspection process, resulting in the outflow of this phenomenon.4.Corrective actions provide training and education to process inspection personnel, requiring them to place and rotate in accordance with the requirements of the sterile repositionable hemostasis clipping device transfer box regulations to avoid poor rotation, clip deformation, opening and closing resistance, etc.At the same time, on-site ipqc and turnover personnel need to confirm whether there is any protective sleeve falling off the products in the turnover box during the operation process.-2024/10/10 finished.Provide training and education to packaging personnel.According to the sterile repositionable hemostasis clipping device packaging process regulations, packaging personnel should push the slider after completing the coil, check for deformation of the clip, and ensure that the clip can be opened, closed, misaligned, or rotated properly.Ipqc will supervise and inspect the process.If there is any violation of the operation, strict punishment will be imposed in accordance with the three standards.-2024/10/10 finished.